# SDR AWXA9700640

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 916-1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-23 INSPECTION, FOUND CORROSION ON LT MOPSILL UPPER FLANGE AT NUT PLATES STA 967 TO 987 AND 991 TO 995.  REMOVED AND REPLACED LT CREASE BEAM (MOPSILL) FROM STA 916 TO 1006, WL 208, LBL 50 TO 60.
